Hey everyone! My son was unwell from Thursday until Sunday last week with a high temperature between 39-40. His fever is gone thankfully and he is better and also was on antibiotics but he has now developed this rash! I tried to get an appointment at the gp today and they gave me one for tomorrow! Also rang 111 and waiting for them to call me back. Pharmacist advised to give him some Piriton which I did. He is ok and comfortable just a bit tired which I think is from the Piriton it makes them sleepy. Has anyone’s child ever had this after being unwell???? Please share your advice and experiences!!
Read more on PeanutThe views expressed in community are solely the opinions of participants, and do not reflect those of Peanut.
Learn more about our guidelines.
Looks like hives (allergic reaction) to me, so piriton should help 😊 i do want to say that it could be a reaction to the antibiotics or from the illness itself, so wait for 111 to get back to you. They will probably ask you to stop antibiotics if he's still taking them and will want to assess him to figure out why the reaction happened.

Id wait for 111 and go from there. His body probably just doesn't agree with that certain antibiotic, so he'll probably need a different one ,if the course wasn't finished 😊